# SDR JIKA2015030101

- Difficulty date: March 1, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N560UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT560
- Aircraft time: 21,729 hours, 21,088 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 2782186017
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, THE PILOT SELECTED THE LG TO THE EXTEND POSITION, THE PILOT RECEIVED A THREE GREEN DOWN & LOCKED LG INDICATOR LIGHTS INITIALLY, SHORTLY AFTER THE RT LG LIGHT EXTINGUISHED.  PERFORMED A PRECAUTIONARY MANUAL EXTENSION OF LG TO VERIFY LG WAS DOWN & LOCKED, LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING FOUND FAULTY LG POSITION INDICATOR.  REPLACED INDICATOR & PERFORMED LG OPERATIONAL CHECK.  SYS CHECKS WERE NORMAL.
